On a New Type of Quadrature Formulas.

A. Suhadolc; M. Omladic; S. Pahor

Numerische Mathematik (1975/76)

  • Volume: 25, page 421-426
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Suhadolc, A., Omladic, M., and Pahor, S.. "On a New Type of Quadrature Formulas.." Numerische Mathematik 25 (1975/76): 421-426. <http://eudml.org/doc/132392>.

author = {Suhadolc, A., Omladic, M., Pahor, S.},
journal = {Numerische Mathematik},
pages = {421-426},
title = {On a New Type of Quadrature Formulas.},
url = {http://eudml.org/doc/132392},
volume = {25},
year = {1975/76},

AU - Suhadolc, A.
AU - Omladic, M.
AU - Pahor, S.
TI - On a New Type of Quadrature Formulas.
JO - Numerische Mathematik
PY - 1975/76
VL - 25
SP - 421
EP - 426
UR - http://eudml.org/doc/132392
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.